# SDR DXTA2023041884460

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N761QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20759
- Aircraft time: 5,175 hours, 2,917 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 398531
- Part serial: 1571
- Condition: Stuck
- Location: Nr 2
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, AS THE ROLL BEGAN PLANE STARTED PULLING RT OF CENTERLINE. ADDED LT RUDDER TO STAY ON CENTERLINE.  ON REACHING 50-60 KNTS, PLANE PULLED HARD RT & ABORTED TAKEOFF.  ALL ENGINE PARAMETERS APPEARED NORMAL, & NO EICAS MESSAGES DISPLAYED.  ON TAXI INTO RAMP AREA, LINEMEN ADVISED LT MAIN BRAKES SMOKING.  ON INVESTIGATION,  LT MAIN INBD BRAKE APPEARED STUCK IN ON POSITION.  R & R NR 2 BRAKE ASSY IAW AMM 32-43-13, OPS & LEAK CHKD GOOD. R & R DEFECTIVE INBD BRAKE CONTROL VALVE IAW AMM 32-43-09 OPS & LEAK CHKD GOOD. TAXIED, AIRCRAFT DID NOT PULL TO RT.
